# SDR AALA202504049913

- Difficulty date: March 18, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 76,054 hours, 35,745 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 2382
- Condition: Faulted
- Location: Zone 100
- Part time: 56,002 hours, 27,094 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT 1816 Z OUTER TANK FUEL TRANSFER VALVES OPENED. LEFT WING TIP DRAINED TO ZERO NORMALLY. RIGHT WING TIP TANK STARTED TO DRAIN AT1826Z. ON LANDING AT 1832 Z THE RIGHT OUTER TANK HAD 900 LBS OF FUEL AT GATE AT 1837 Z THE RIGHT WING TIP TANK HAD 440 LBS OF FUEL EVENTUALLY DRAINING TO ZERO.  REPLACED FUEL QUANITY INDICATING COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-42-34.
